Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 1, NWS Atlanta, GA

January 11, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 3:00 PM EST for 6 counties in Georgia. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 3:00 PM EST (20:00 UTC)
Expired
Jan 11, 2020, 3:45 PM EST
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 3:25 PM ESTTSTM WND DMG4 Sse Cooper Heights, GAMULTIPLE TREES REPORTED DOWN AT THE INTERSECTION OF HOG JOWL ROAD AND COVE ROAD.
Jan 11, 3:31 PM ESTTSTM WND DMG3 Wsw Cloudland Canyon, GALARGE TREE SNAPPED AND TOPPLED BEHIND GLASS FARM NURSERY IN THE COMMUNITY OF RISING FAWN.
Jan 11, 3:36 PM ESTTSTM WND DMG2 S Stephensville, GATREES REPORTED DOWN ALONG THE 9500TH BLOCK OF SAND MOUNTAIN HWY NEAR THE INTERSECTION OF OWENBY RD NEAR STEPHENSVILLE GA. TIME INDICATED BY RADAR.
Jan 11, 3:36 PM ESTTSTM WND DMG3 Ssw Trenton, GATREES REPORTED DOWN NEAR THE INTERSECTION OF DANIEL AND MCKAIG RD NEAR TRENTON GA. TIME INDICATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:42 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WUUS52 KFFC 112000
SVRFFC
GAC047-055-083-115-295-313-112045-
/O.NEW.KFFC.SV.W.0001.200111T2000Z-200111T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
300 PM EST Sat Jan 11 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Floyd County in northwestern Georgia...
  Western Whitfield County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Dade County in northwestern Georgia...
  Chattooga County in northwestern Georgia...

* Until 345 PM EST.

* At 300 PM EST, severe thunderstorms were located along a line
  extending from Jericho to Pine Ridge to near Reaves, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rome, Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
  Rossville, Chickamauga, Trion, Lookout Mountain, Cave Spring,
  Tunnel Hill, Shannon, Lyerly, Menlo, Center Post, Pinson, Subligna,
  Fairview and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for northwestern
Georgia.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across north Alabama. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows! If you see wind damage...hail 
or flooding...wait until the storm has passed...and then call the 
National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet 
us your report at NWSATLANTA.

&&

LAT...LON 3475 8505 3462 8505 3454 8509 3447 8509
      3446 8511 3443 8509 3441 8511 3440 8505
      3412 8505 3410 8517 3410 8526 3408 8526
      3409 8542 3498 8560 3499 8499
TIME...MOT...LOC 2000Z 239DEG 52KT 3498 8605 3444 8581 3394 8584 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
656 
WWUS52 KFFC 112020
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
320 PM EST Sat Jan 11 2020

GAC047-055-083-115-295-313-112045-
/O.CON.KFFC.SV.W.0001.000000T0000Z-200111T2045Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Dade GA-Chattooga GA-
320 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR CATOOSA...FLOYD...WESTERN WHITFIELD...WALKER...DADE AND CHATTOOGA
COUNTIES...

At 319 PM EST, severe thunderstorms were located along a line
extending from 6 miles southwest of Fiery Gizzard S.p. to near
Mentone to near Coloma, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Lookout Mountain, Cave Spring, Tunnel
Hill, Shannon, Lyerly, Menlo, Center Post, Pinson, Subligna, Fairview
and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for northwestern
Georgia.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 3475 8505 3462 8505 3454 8509 3447 8509
      3446 8511 3443 8509 3441 8511 3440 8505
      3412 8505 3410 8517 3410 8526 3408 8526
      3409 8542 3498 8560 3499 8499
TIME...MOT...LOC 2019Z 239DEG 52KT 3511 8578 3457 8554 3407 8557 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
447 
WWUS52 KFFC 112041
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
341 PM EST Sat Jan 11 2020

GAC083-112049-
/O.CAN.KFFC.SV.W.0001.000000T0000Z-200111T2045Z/
Dade GA-
341 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for northwestern
Georgia.

LAT...LON 3499 8499 3475 8505 3462 8505 3454 8509
      3447 8509 3446 8511 3443 8509 3441 8511
      3440 8505 3412 8505 3410 8526 3408 8526
      3409 8542 3462 8553 3472 8546 3493 8540
      3498 8536
TIME...MOT...LOC 2039Z 239DEG 52KT 3525 8551 3471 8527 3421 8530 

$$

GAC047-055-115-295-313-112045-
/O.CON.KFFC.SV.W.0001.000000T0000Z-200111T2045Z/
Catoosa GA-Floyd GA-Whitfield GA-Walker GA-Chattooga GA-
341 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR CATOOSA...FLOYD...WESTERN WHITFIELD...WALKER AND CHATTOOGA
COUNTIES...

At 339 PM EST, severe thunderstorms were located along a line
extending from near Chimneys S.p. to Lafayette to near Coosa, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rome, Lafayette, Summerville, Ringgold, Fort Oglethorpe, Chickamauga,
Trion, Lookout Mountain, Cave Spring, Tunnel Hill, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Blue Spring, Lake Marvin,
Fairview and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for northwestern
Georgia.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows. An additional warning will be issued for some of 
these same areas shortly. 
&&

LAT...LON 3499 8499 3475 8505 3462 8505 3454 8509
      3447 8509 3446 8511 3443 8509 3441 8511
      3440 8505 3412 8505 3410 8526 3408 8526
      3409 8542 3462 8553 3472 8546 3493 8540
      3498 8536
TIME...MOT...LOC 2039Z 239DEG 52KT 3525 8551 3471 8527 3421 8530 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 13 minutes earlier.

Area forecast discussion, Jan 11, 2:47 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
247 PM EST Sat Jan 11 2020

.SHORT TERM /Tonight through Sunday Night/...
Current Radar loop shows the line of showers and thunderstorms
moving across Alabama and should begin pushing into NW GA by 3-4pm.
Just ahead of this line of storms is strong Southwesterly warm air
advection and dewpoints in the mid to upper 60s across GA. The
models are also showing Perceptible waters in the 1.5 to 1.8 inch
range. A strong low-level jet at 850 mb is contributing to very
strong low-level shear (40-50 kts) and 0-1 km helicity values of 200-
400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring
and is oriented nearly parallel to the system. I said all this to
say these values are abnormally high for this time of year and the
atmosphere is primed for some severe storms to move in this
afternoon/evening.

The main surface low is centered right along the AR/TN/MS border and
is still expected to move rapidly NE into the eastern Great Lake
states by 12z Sun. The cold front moves into NW GA this evening with
the line of severe storms just ahead of it. Showers have already
developed across the state but the severe storms will make their way
into NW GA by 3-4pm. This line is expected to continue pushing SE
through tonight. It should sweep through the Metro ATL area between 5-
9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and
brief tornadoes embedded within the line will be the primary severe
weather hazards. The highest likelihood of severe weather is
expected in the western portion of the forecast area in the closest
vicinity to the low-level jet, where shear values will be the
greatest.

A brief period of cool, rain-free conditions can be expected on
Sunday morning across north Georgia after the passage of the cold
front to the south and east. However, this respite will be short-
lived as the front will stall across south Georgia as it orients
itself parallel to the southwesterly flow aloft and begin to retreat
back to the north as a warm front during the daytime Sunday.
Isentropic lift to the north of the frontal boundary will lead to
scattered showers with some isolated thunderstorms gradually
developing northward through the area during the afternoon hours on
Sunday and continuing through Monday.

01

.LONG TERM /Monday through Saturday/...
Unsettled weather will persist for much of the long term portion of
the forecast. No major changes were needed.

Old frontal boundary remains stalled across portions of the CWA into
the middle of next week. This boundary will serve to focus rounds of
rainfall, some heavy at times. Currently, the axis if heaviest
rainfall is mainly along and north of the Interstate 20 corridor and
this has some run to run consistency. On average, one to three
inches of rainfall is progged, but some locally higher amounts are
possible in the higher elevations of NE GA.

A cold front is on track to move through later on Wednesday, with
high pressure briefly building back in for Thursday into early
Friday.

The other story (besides the additional rains) will be the
temperatures. Values around 20 degrees above normal are likely for
the first half of the week.

NListemaa

&&

.AVIATION... 18Z Update... Showers over the are now with the
frontal system moving in this evening/tonight. Looking for
thunderstorms to affect the ATL area TAF sites between 23z Sat and
02z Sunday. looking for gusty winds in the 25-35kt range with
periods of heavy rain and lightning. Once the front pushes through
winds will turn to the SW then W through daybreak Sunday. Wind
speeds will also diminish to 10kt or less after 06z Sun. VSBYs
will be mainly in the MVFR to IFR range until the frontal passage.
after it goes through VFR VSBYs will prevail.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  67  56  68 /  90  40  60  80
Atlanta         50  66  56  67 /  90  30  50  80
Blairsville     44  64  49  64 / 100  20  30  60
Cartersville    47  65  52  67 /  90  20  40  70
Columbus        52  70  60  73 /  90  40  70  70
Gainesville     49  65  54  65 / 100  30  40  70
Macon           56  69  61  74 /  80  50  60  70
Rome            47  64  49  66 /  80  20  30  60
Peachtree City  48  68  56  69 /  90  40  60  80
Vidalia         65  72  63  80 /  60  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 9 PM EST this evening for the following
zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion...
Meriwether...Murray...Muscogee...North Fulton...Paulding...
Pickens...Polk...South Fulton...Stewart...Talbot...Towns...
Troup...Union...Walker...Webster...White...Whitfield.

High Wind Warning until 10 PM EST this evening for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 4 hours 40 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1020 AM EST Sat Jan 11 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

A line of showers and thunderstorms will move across north and
central Georgia later this afternoon into this evening. Some storms
will likely be strong to severe, especially over west-central and
northwest Georgia. The primary storm threats continue to be damaging
wind gusts in excess of 60 mph along with the potential for a few
tornadoes.

In addition, strong winds ahead of this storm system will occur
through the day. Wind gusts greater than 45 MPH at times in the
higher elevations of north Georgia could bring down trees and
powerlines. A High Wind Warning is now in effect for parts of north
Georgia, generally north of a Rome to Jasper line.

As the storms move through later today and tonight, a period of
heavy rain could result in localized flooding. The severe threat
should end west to east this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and a few thunderstorms will persist over central Georgia on
Sunday, developing again across the entire area by Monday. Heavy
rainfall could again lead to flooding concerns as soils will be
saturated from previous rains. Showers and thunderstorms will
persist into Friday with possibly a brief break on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely later this afternoon into this evening.

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 10:28 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more11 hr
Jan 11, 3:42 PM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more48 min
Jan 11, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk52 min
Jan 11, 4:16 PM ESTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jan 11, 4:19 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Gordon, Murray and 3 more41 min
Jan 11, 4:47 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Coweta, Harris, Heard, Meriwether, Muscogee and 2 more43 min
Jan 11, 4:51 PM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more39 min
Jan 11, 4:53 PM ESTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union52 min
Jan 11, 5:02 PM ESTTornado WarningFFCHarris, Muscogee28 min
Jan 11, 5:24 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more51 min
Jan 11, 5:27 PM ESTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White48 min
Jan 11, 5:29 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more46 min
Jan 11, 5:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Talbot41 min
Jan 11, 5:57 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jan 11, 6:08 PM ESTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Taylor, Upson52 min
Jan 11, 6:10 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton50 min
Jan 11, 6:12 PM ESTSevere Thunderstorm WarningFFCButts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more48 min
Jan 11, 6:17 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Taylor43 min
Jan 11, 6:41 PM ESTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster34 min
Jan 11, 6:45 PM ESTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe45 min
Jan 11, 6:49 PM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam41 min
Jan 11, 6:52 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam38 min
Jan 11, 6:58 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.